# SDR AALA201612079007

- Difficulty date: December 6, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 42,810 hours, 28,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD GALLEY RIGHT SIDE EMERGENCY EXIT LIGHT COVER BROKEN. REINSTALLED EMERGENCY LIGHT COVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
